I have stage 3 congestive heart failure. I have a bi ventricular pace maker with defibrillator. I fractured my hip and no one will operate due to my weak heart. I was on Oxycodone 30mg 4 or 5 a day for 15 months. I have been off them now for 4 months and dont want to deal with them again. My Dr. prescribed Fentanyl 50mcg patch every 48 hours. Any one know what I might expect?
Fentanyl?Is it in lolly- pops?Oh you said the patch sorry It will just give you a constant steady dose of medication around the clock.Best if used the same time of day everday!!! For pain management :)If you miss a half a day you might have withdrawl symtoms.Just cut patch in half for 3 days,cut that in half after the 3rd day and use them for 2 days Then use 1 for 2 days.This will lower the drugs levels while weaning your body from meds
I was on the Fentanyl patch and really liked it - just follow directions. After awhile I did develop a rash around the patch area and had to give it up. I have been on hydromorphine for some time now-no reactions, just a slow realization that I am not hurting as much. Am under the care of a Pain specialist and am checked on a regular basis.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2011 • 2 answers
Posted 7 Jun 2013 • 3 answers
Posted 30 Sep 2013 • 1 answer
Posted 18 Feb 2014 • 2 answers
Posted 14 Jul 2014 • 2 answers